MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4.75 HEALIX ADVANCE KNTLS PEEK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL 4.75 HEALIX ADVANCE KNTLS PEEK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222584
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is company representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a rotator cuff repair procedure on (b)(6) 2019, the tip of their 5.5mm healix advance br anchor with dynacord suture cracked during insertion but did not break into two plus piece was still intact.Also, in the same case the tip of their 4.75 healix advance knotless peek anchor cracked when pulling the sutures through which occurred outside the patient.No debris was created in the patient.The procedure was completed with other like devices using the same bone hole with no patient harm or surgical delay to the case.The patient's bone quality was hard.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.One possible root cause could be too many suture tails may have been loaded on the anchor resulting in the anchor cracking from being overloaded.However without the return of the complaint device, and no further information provided we cannot determine a definitive root cause.No non-conformances were identified for this part-lot number combination per qlik query executed on (b)(6) 2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.No nonconformances were identified for this part-lot number combination per qlik query executed on (b)(6) 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.75 HEALIX ADVANCE KNTLS PEEK
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9323826
Report Number1221934-2019-59532
Device Sequence Number343949
Product Code MBI
UDI-Device Identifier10886705030330
UDI-Public(01)10886705030330
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K171114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number222584
Device Catalogue Number222584
Device Lot NumberL855701
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date11/22/2019
Patient Sequence Number1